# SDR LR7A07112

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5313 FOUND AFT FUSELAGE INTERIOR BULKHEAD WEB CRACK AT HI-LOK PIN HOLE FS 880 WL 210 RBL 73.  REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-17 USING 7075T6 .040".
